References

  1. Anisimov D.V., Orlov V.B., Petrova V.A. Fuzzy mathematics in economic models. In: Smirnov G.V., Tamasian G.S. (Eds.), Proc. of 41 Intern. Sci. Conf. "Managing by processes and stability", 2010, St. Petersburg, 535-541.
  2. Bertoluzza C., Corral N., Salas A. On a new class of distances between fuzzy numbers. Mathware Soft. Comput. 1995, 2, 71-84.
  3. Kolesárová A. Triangular norm based addition of linear fuzzy number. Tatra Mountains Math. Publ. 1995, 6, 75-81.
  4. Zadeh L. The concept of a linguistic variable and its application to approximate reasoning, I. Information Sciences 1975, 8, 199-249.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.